# SDR CA980504007

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: HDJB
- Condition: Broken
- Location: Fuse Holder
- Part time: 11,740 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, BOTH LT AND RT TORQUE INDICATORS FAILED.  MAINTENANCE TRACED THE PROBLEM TO A BROKEN WIRE ON INLINE FUSE HOLDER BEHIND INSTRUMENT PANEL. THIS FUSE SUPPLIES AC POWER TO BOTH TORQUE METER CIRCUIT BREAKERS ON THE BREAKER PANEL.  WIRE REPAIRED.  SYSTEM CHECKED SERVICEABLE.
